# SDR CALA2025093009431

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,547 hours, 14,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213W33507
- Condition: Out Of Alignment
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT VIBRATION ON RIGHT SIDE OF ACRFT IN CABIN. FAULT TRACED TO LOOSE CLAMP ON DUCT CONNECTED TO R/H PACK RAM AIR OUTLET DOOR (SEE PHOTO). DUCT REFITTED AND CLAMP TIGHTENED PER AMM 21-52-21-400-805. LEAK CHECK CARRIED OUT SUCESSFULLY. LEFT AND RIGHT PACK BAYS,UNDERCARRAGE BAYS AND MIX MANIFOLD AREA ADD EMP:U407121,U401301 AFT OF FWD CARGO BAY INSPECTED, NO ABNORMALITIES NOTED. PACKS OPERATED USING APU AND BOTH ENGINES AS BLEED SOURCE, NO VIBRATION OR ODOUR NOTED. AIRFRAME VIBRATION INSPECTION CARRIED OUT AS PER AMM 05-51-38-200-801.
